# SDR DHL2001720012

- Difficulty date: September 25, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT ELP, INBOARD FLAPS WOULD NOT EXTEND TO THE SELECTED POSITION OF 15 DEGREES.  MX ADVISED TO RESET INBOARD T/E FLAP POSITION CB.  RESET INDICATOR WENT FROM 0 DEGREES TO 20 DEGREES.  TAXI BACK TO GATE.  WENT TO APU AND FLAPS THEN INDICATED 15 DEGREES.  T/S FLAP POSITION INDICATION SYSTEM FOR I/B TRAILING AFT FLAPS.  FOUND TERMINALS ON FLAP C/B REPLACED I/B FLAP C/B FOUND PIN B2 RECESSED ON R 187 RELAY REPOSITIONED PIN B2.  REPLACED R187 RELAY SWAPPED BUS PROTECT ION PANEL, NO HELP.  REINSTALLED ORIGINAL BUS PROT PANEL.  REMOVED AND REPLACED I/B FLAP BY-PASS VALVE IAW B727 MM 27-51-151.  REMOVED CONNECTOR SHELLS ON I/B FLAP INDICATOR, LEFT AND RIGHT FLAP POSITION XMITTER, I/B FLAP BYPASS VALVE.
